# SDR SWAA2020062994530

- Difficulty date: June 24, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 25,824 hours, 11,318 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook And Loop
- Condition: Detached
- Location: L1 Slide Cover
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE APPEARS TO BE IMPROPERLY RIGGED.   REATTACHED THE HOOK AND LOOP ON THE SLIDE LOWER FLAP IAW MT 725-61-06.  NO FAULTS NOTED.
